# SDR CA990430058

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 6710 · Main Rotor Control
- Part: Control Lever
- Part number: 7640003005044
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SCHEDULED INSPECTION, IT WAS NOTED THAT ONE OF THE BEARINGS ON A FLIGHT  CONTROL LEVER WAS NEAR ITS LIMITATION (AXIAL).  THE LEVER ASSY P/N 76400-03 005-044 WAS ORDERED AND INSTALLED.  HOWEVER, WHEN HYD AND ELEC POWER WAS APPLIED, THE LEVER ASSY WOULD NOT CONTACT ITS STOP BECAUSE IT WAS BINDING AGAINST ITS MOUNTING BRACKET.  FURTHER INVESTIGATION REVEALED THAT THE NEW LEVER ASSY WAS SLIGHTLY THICKER AND GOT CAUGHT UP IN THE EARS OF THE MOUNTING BRACKET.  A NEW LEVER WAS THEN RE-ORDERED AND INSTALLED WITH NO PROBLEMS.  SIKORSKY WAS ADVISED OF THIS DISCREPANCY.
